MathSciNet Relay Station
MathSciNet bibliographic data
MR2588245 60F05 (60F17 60J10 76P05)
Jara, Milton; Komorowski, Tomasz; Olla, Stefano Limit theorems for additive functionals of a Markov chain. Ann. Appl. Probab. 19 (2009), no. 6, 2270–2300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement